Posted by DJ
on November 04, 2000 at 20:26:06:
In Reply to: PAGING ALDACTONE USERS: Pls read... posted by angie on November 04, 2000 at 10:49:49:
: Does any one taking Aldactone feel very tired, no energy and sometimes lethargic?
: I have been on Aldactone since Feb starting out on 100 mg and I remember feeling this way for a while and then it subsided. In Aug. my mg were upped by 50 , in total I am taking 150mg. 100 mg in am and 50 in pm. Some days I feel so tired and do not have half the energy that I feel I should . I have become so laid back ,actually to the point of feeling lazy.
: I am beginning to think that maybe my mg is too high for me, even tho my face hasn't looked this good in yrs.
: I was also thinking that maybe I am having the side effects from just upping my mg in Aug and it will subside as it did when I was just on the 100 mg.
: What does everyone that is taking this med use as a facail cleanser? Have you found that you cannot use anything that lathers anymore because it is too drying? I still cannot find something to cleanse my face with that doesn't leave me feeling stripped or feels like it leaves a film on my face. Any suggestions?
: Any info that you care to share or give me your opinion on would be greatly appreciated.
Hi, I have been on it for 3 months...150mg...I do feel less energentic...sleepy...I lowered my level to 50mg...I noticed about 2 weeks go that I am losing at least double the amount of hair I normally do...I know this is used for TX in women for hairloss but I am starting to think it may be causing mine. I will see my doc on Monday and I am going to mention the hairloss and tiredness...will post what I find out. Also, my skin hardly breaks out these days either...I hate to go off...it's the only thing that has ever worked for me. I am starting the B5 supplements just in case.